# SDR DHLA200800009A

- Difficulty date: February 3, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 89,134 hours, 32,778 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 1 Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE TAXIING INTO BLOCKS IN ATLANTA WITH NR 1 AND 4 SHUTDOWN, FIREWARNING ACTIVATED ON NR 1, LOOP B.  SWITCHING LOOP A, FIREWARNING WENT AWAY.  DEFER PER MEL 26-2-3, CAT C DMI 34495,  DDD 02-13-09.  PLACARD INSTALLED
